# SDR DALA12011583132

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 151AE PUNCTURED 2.0" X 1.5". N/R 150/32.  AFT CARGO SLOPE PANEL 151AE FABRICATED IAW DWG 3D25-40532.  DAMAGE DIA L=2.0"  W=1.5".
